MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 2/14 MM L

MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 2/14 MM L
Model Number 02.12.0214FL
Health Effect - Clinical Code No Code Available (3191)
Date of Event 09/30/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 12 october 2020: lot 177385: (b)(4) items manufactured and released on 01-mar-2018.Expiration date: 2023-02-08.No anomalies foundrelated to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in reporting instability.The cause of the instability is unknown.1 year and 2 months after primary the surgeon revised the gmk-spheretibial insert - flex s2l - 14 mm with a gmk-spheretibial insert - flex s2l - 17mm.The surgery was completed successfully.

Brand Name
GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 2/14 MM L
Common Device Name
TIBIAL INSERT FIXED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10761314
Report Number3005180920-2020-00759
Device Sequence Number3509936
Product Code JWH
UDI-Device Identifier07630030826214
UDI-Public07630030826214
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/08/2023
Device Model Number02.12.0214FL
Device Catalogue Number02.12.0214FL
Device Lot Number177385
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2020
Initial Report FDA Received Date10/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;